# SDR AALA2020030979023

- Difficulty date: March 5, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 25,211 hours, 2,804 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: DM30211A
- Condition: Defective
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L ENG ANTI ICE VALVE CLOSED AFTER T/O AND WOULD NOT REOPEN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LHR WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. ***SUPPLEMENTAL ACTION SECTION 4 AND 5: FOUND PUSHED BACK PIN AT CONNECTOR DM 30211A. REPLACED CONNECTOR IAW WDM 30-21-11.***(CLOSED)
